Volgen
Denis Hanson
Denis Hanson
professor emeritus
Geverifieerd e-mailadres voor uregina.ca
Titel
Geciteerd door
Geciteerd door
Jaar
On the product of the primes
D Hanson
Canadian Mathematical Bulletin 15 (1), 33-37, 1972
1001972
On interval colourings of bi-regular bipartite graph
D Hanson, COM Loten, B Toft
Ars Combinatoria 50, 23-32, 1998
941998
On finite Δ-systems
HL Abbott, D Hanson
Discrete Mathematics 8 (1), 1-12, 1974
891974
Vertex domination‐critical graphs
J Fulman, D Hanson, G Macgillivray
Networks 25 (2), 41-43, 1995
691995
A problem of Schur and its generalizations
H Abbott, D Hanson
Acta Arithmetica 2 (20), 175-187, 1972
611972
Degrees and matchings
V Chvátal, D Hanson
Journal of Combinatorial Theory, Series B 20 (2), 128-138, 1976
601976
Intersection theorems for systems of sets
HL Abbott, D Hanson, N Sauer
Journal of Combinatorial Theory, Series A 12 (3), 381-389, 1972
601972
A note on extremal total domination edge critical graphs
D Hanson, P Wang
Utilitas Mathematica 63, 89-96, 2003
552003
A lower bound for interval colouring bi-regular bipartite graphs
D Hanson, COM Loten, B Toft
Bulletin of the ICA 18, 69-74, 1996
371996
On a theorem of Sylvester and Schur
D Hanson
Canadian Mathematical Bulletin 16 (2), 195-199, 1973
371973
On a combinatorial problem of Erdös
HL Abbott, D Hanson
Canadian Mathematical Bulletin 12 (6), 823-829, 1969
311969
Minimal k‐saturated and color critical graphs of prescribed minimum degree
DA Duffus, D Hanson
Journal of graph theory 10 (1), 55-67, 1986
281986
On the number of times an integer occurs as a binomial coefficient
HL Abbott, P Erdös, D Hanson
The American Mathematical Monthly 81 (3), 256-261, 1974
251974
Edge‐colored saturated graphs
D Hanson, B Toft
Journal of graph theory 11 (2), 191-196, 1987
221987
Remarks on the graph colour theorem of Hajós
D Hanson
Congressus Numerantium 55, 1986
211986
Sum-free sets and Ramsey numbers
D Hanson
Discrete Mathematics 14 (1), 57-61, 1976
211976
Matchings, derangements, rencontres
D Hanson, K Seyffarth, JH Weston
Mathematics Magazine 56 (4), 224-229, 1983
201983
Star forests, dominating sets and Ramsey-type problems
S Ferneyhough, R Haas, D Hanson, G MacGillivray
Discrete mathematics 245 (1-3), 255-262, 2002
192002
Lower bounds on edge searching
B Alspach, D Dyer, D Hanson, B Yang
International Symposium on Combinatorics, Algorithms, Probabilistic and …, 2007
182007
A lattice path problem
HL Abbott, D Hanson
Ars Combinatoria 6, 163-178, 1978
181978
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20